# SDR DALA2025043003343

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-213
- Aircraft serial: 7896
- Aircraft time: 23,049 hours, 9,882 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3030 AFT LAV SERVICE DOOR PANEL MISSING. CORRECTIVE ACTION: DEFERRED LAV SVC DOOR TO CDL 52-00-01 (7164392)
